<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 58, No. 4)
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 795—1052
Three results on transcendental meromorphic solutions of certain nonlinear differential equations
Nan Li, Lianzhong Yang
MSC numbers : Primary 34M05, 30D30, 30D35
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 795—814
Integral operators from Morrey type spaces to weighted BMOA spaces
Ruishen Qian, Xiangling Zhu
MSC numbers : Primary 30H35, 47B38
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 815—828
Domination parameters in Mycielski graphs
Young Soo Kwon, Jaeun Lee, Moo Young Sohn
MSC numbers : Primary 05C69
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 829—836
A study of linked star operations
Lokendra Paudel, Simplice Tchamna
MSC numbers : Primary 13A15, 13A18, 13B02
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 837—851
Algebraic Ricci solitons in the Finslerian case
Guocheng Jiao, Zaili Yan
MSC numbers : Primary 53C60, 53C30, 53C25
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 853—863
Restricted polynomial extensions
No-Ho Myung, Sei-Qwon Oh
MSC numbers : 16S36, 17B63
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 865—876
Almost rigidity of convex hypersurfaces via the extinction time of mean curvature flow
Xian-Tao Huang
MSC numbers : 53C44
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 877—884
Generalized self-inversive bicomplex polynomials with respect to the $j$-conjugation
Yutaka Matsui, Yuhei Sato
MSC numbers : Primary 30G35, 13B25
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 885—895
On pseudo 2-prime ideals and almost valuation domains
Suat Ko\c{c}
MSC numbers : Primary 13A15, 13F30, 13G05
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 897—908
An interpolating Harnack inequality for nonlinear heat equation on a surface
Hongxin Guo, Chengzhe Zhu
MSC numbers : 53C44
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 909—914
A result on an open problem of L\"{u}, Li and Yang
Sujoy Majumder, Somnath Saha
MSC numbers : 30D35
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 915—937
Strongly Gorenstein $C$-homological modules under change of rings
Yajuan Liu, Cuiping Zhang
MSC numbers : Primary 13D07, 16E65
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 939—958
Minimal translation surfaces with respect to semi-symmetric connections in $\mathbb{R}^3$ and $\mathbb{R}^3_1$
Yong Wang
MSC numbers : 53C40, 53C42
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 959—972
Strong commutativity preserving maps of upper triangular matrix Lie algebras over a commutative ring
Zhengxin Chen, Yu'e Zhao
MSC numbers : 15A04, 15A27, 15A86
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 973—981
On the existence of solutions of Fermat-type differential-difference equations
Jun-Fan Chen, Shu-Qing Lin
MSC numbers : 39B32, 34M05, 30D35
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 983—1002
Maximal functions along twisted surfaces on product domains
Ahmad Al-Salman
MSC numbers : Primary 42B20, 42B15,42B25
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1003—1019
$S$-Noetherian in bi-amalgamations
Hwankoo Kim, Najib Mahdou, Youssef Zahir
MSC numbers : 13D05, 13D02
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1021—1029
On finite groups with the same order type as simple groups $\mathrm{F}_4(q)$ with $q$ even
Ashraf Daneshkhah, Fatemeh Moameri, Hosein Parvizi Mosaed
MSC numbers : Primary 20D60; Secondary 20D06
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1031—1038
On $\phi$-$w$-flat modules and their homological dimensions
Xiaolei Zhang, Wei Zhao
MSC numbers : Primary 13A15; Secondary 13F05
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1039—1052

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd